# SDR SWIA201436229

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,721 hours, 45,964 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION GEAR FAILED TO RETRACT.  RAN QRH, GEAR THEN BEGAN TO RETRACT. NOSE & RT MAIN WERE UP & LOCKED, LT MAIN STAYED DOWN.  FLT 5294 INSPECTED LT GEAR ASSEMBLY NO DAMAGE FOUND.  SWUNG GEAR MULTIPLE TIMES, COULD NOT DUPLICATE, OPERATIONS CHECKED GOOD IAW AMM.
